Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On polynomials and Lagrange's form of the general mean-value theorem


Author: V. Ramaswami
Journal: Bull. Amer. Math. Soc. 54 (1948), 946-949
MathSciNet review: 0028371
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1948-09106-6
PII: S 0002-9904(1948)09106-6